# SDR 9809346601

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: R, X
- Precautionary procedure: E

## Discrepancy

WHILE AT CRUISE FL330 AND IN LIGHT TO MODERATE TURBULENCE, THE NR 2 ENGINE APPEARED TO ROLL BACK TO IDLE AND WOULD NOT RESPOND TO THRUST LEVER MOVEMENT.  ENGINE FLAMEOUT PROCEDURES WERE FOLLOWED AND THE ENGINE WAS RESTARTED.  AFTER RESTART THE ENGINE OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT.  NO OPERATING PARAMETERS WERE EXCEEDED.  MAINTENANCE PERFORMED FIM 71-01-00 PROCEDURE AND REPLACED THE FUEL FILTER AND TT2 SENSOR.  AN ENGINE RUN WAS COMPLETED WITH NO PROBLEMS NOTED AND THE AIRCRAFT RETURNED TO SERVICE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
